# SDR FDEA201709062464

- Difficulty date: September 6, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 47,551 hours, 15,452 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18196917
- Part serial: 0437B
- Condition: Out Of Adjust
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, N
- Precautionary procedure: O

## Discrepancy

RECEIVED EICAS MSG "TE FLAP ASYM" RAN QRH LANDED WITH MAX AUTO BRAKES LANDING WEIGHT 167.0LB. R&R LT TE FLAP POSITION XMITTER PER MM 27-58-03-4 AND PERFORM ADJ/TEST PER MM 27-58-01-5. TE FLAP INDICATION SYS OP'S CK. GOOD OK FOR  SERVICE.
